City Research Online

Blocks of minimal dimension

Linckelmann, M. (2007). Blocks of minimal dimension. Archiv der Mathematik, 89(4), pp. 311-314.

Abstract

Any block with defect group P of a finite group G with Sylow-p-subgroup S has dimension at least |S|2/|P|; we show that a block which attains this bound is nilpotent, answering a question of G. R. Robinson.

Publication Type: Article
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
URI: http://openaccess.city.ac.uk/id/eprint/1890
[img]
Preview
PDF
Download (86kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login